RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2004, Volume 49, Issue 2, Pages 269–296 (Mi tvp219)  

This article is cited in 4 scientific papers (total in 4 papers)

Nonlinear financial averaging, the evolution process, and laws of econophysics

V. P. Maslov

M. V. Lomonosov Moscow State University, Faculty of Physics

Abstract: The similarities and differences between methods as well as results of financial mathematics and quantum statistics can be of use for both sciences. We consider a process that gives the Gibbs distribution and financial averaging in the limit. The laws of econophysics for buyers are studied, which result in “phase transitions” such as stock price breakouts or defaults. The Pareto and Gauss distributions are obtained for the income and expenditures of various social groups. The notion of turnover rate of capital for a quasi-stable state of society is introduced.

Keywords: evolution process, econophysics, Pareto distribution, information reduction, stock, finance.

DOI: https://doi.org/10.4213/tvp219

Full text: PDF file (2396 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2005, 49:2, 221–244

Bibliographic databases:

Received: 23.04.2004

Citation: V. P. Maslov, “Nonlinear financial averaging, the evolution process, and laws of econophysics”, Teor. Veroyatnost. i Primenen., 49:2 (2004), 269–296; Theory Probab. Appl., 49:2 (2005), 221–244

Citation in format AMSBIB
\Bibitem{Mas04}
\by V.~P.~Maslov
\paper Nonlinear financial averaging, the evolution process,
and laws of econophysics
\jour Teor. Veroyatnost. i Primenen.
\yr 2004
\vol 49
\issue 2
\pages 269--296
\mathnet{http://mi.mathnet.ru/tvp219}
\crossref{https://doi.org/10.4213/tvp219}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2144299}
\zmath{https://zbmath.org/?q=an:1170.91508}
\transl
\jour Theory Probab. Appl.
\yr 2005
\vol 49
\issue 2
\pages 221--244
\crossref{https://doi.org/10.1137/S0040585X97981019}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000230308000003}


Linking options:
  • http://mi.mathnet.ru/eng/tvp219
  • https://doi.org/10.4213/tvp219
  • http://mi.mathnet.ru/eng/tvp/v49/i2/p269

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Maslov, “Nonlinear Averages in Economics”, Math. Notes, 78:3 (2005), 347–363  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Maslov V.P., “Quantum economics”, Russ. J. Math. Phys., 12:2 (2005), 219–231  mathscinet  zmath  isi  elib
    3. Nadarajah S., “Colombi-type Pareto models for income”, Nuovo Cimento Soc. Ital. Fis. B, 122:4 (2007), 425–446  mathscinet  adsnasa  isi  elib
    4. Koroliuk D.V., Koroliuk V.S., “A Difference Diffusion Model With Two Equilibrium States”, Cybern. Syst. Anal., 53:6 (2017), 914–924  crossref  mathscinet  zmath  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:797
    Full text:84
    References:137

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020